# SDR ABXA20170309020

- Difficulty date: March 9, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 59,852 hours, 42,861 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D29
- Condition: Unwanted Deploy
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, ONE DESCENT DEVICE BECAME UNSTOWED. THE AIRPLANE WAS REMOVED FROM SERVICE UNTIL THE DESCENT DEVICE WAS REPLACED WITH A SERVICEABLE ONE.
